... Things that I noted was my blood pressure went up, can't stop eating and short term memory loss. Is anyone else getting short term memory loss during the day? I also get Shakey hands and really thirsty. They have helped me immensely though :)
5 Apr 2012
Sorry I didn't post Tezzy; but I just took this drug for 48 hours, and ceased taking it rapidly - really didn't agree with me at all. Contrary to sleeplessness, I slept like the dead, and it caused me great mental confusion. I imagine this was an indicator that it just wasn't for me, & I had a severe reaction to it. Good luck in finding a better answer than this. Kathleen
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... that they do indeed need to be on it? I have had to really struggle to get my husband to agree to take this med and I am present when he takes ...
3 answers • 17 Jul 2010
Saphris - Hey my sister in law is taking this Medicine but if she misses just one dose she gets bad?
... serve headaches why?
1 answer • 17 Mar 2013
Hi, I am the mother of a 23 year old daughter that has delusions and sometime sessions of mania. She is mentally handicapped (functions about six ...
0 answers • 14 Jul 2014